RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Varadhan, S. R. Srinivasa

Statistics Math-Net.Ru
Total publications: 6
Scientific articles: 5

Number of views:
This page:983
Abstract pages:1194
Full texts:425
Professor
E-mail:
Website: http://math.nyu.edu/faculty/varadhan/

http://www.mathnet.ru/eng/person14466
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/177175

Publications in Math-Net.Ru
1972
1. D. W. Struk, S. R. S. Varadhan, “Diffusion processes with continuous coefficients. II”, Matematika, 16:1 (1972),  100–142  mathnet  mathscinet  zmath; Comm. Pure Appl. Math., 1969, 479–530
1971
2. D. W. Struk, S. R. S. Varadhan, “Diffusion processes with continuous coefficients. I”, Matematika, 15:6 (1971),  66–113  mathnet  mathscinet  zmath; Comm. Pure Appl. Math., 22 (1969), 345–400
1965
3. S. R. S. Varadhan, “Limit theorems for sums of independent random variables with values in a Hilbert space”, Matematika, 9:2 (1965),  147–175  mathnet  mathscinet  zmath; Sankhyā Ser. A, 24 (1962), 213–238
4. K. R. Parthasarathy, R. Ranga Rao, S. R. S. Varadhan, “Probability distributions on locally compact abelian groups”, Matematika, 9:2 (1965),  115–146  mathnet  mathscinet  zmath; Illinois J. Math., 7 (1963), 337–369
1964
5. K. R. Parthasarathy, S. R. S. Varadhan, “Extension of Stationary Stochastic Processes”, Teor. Veroyatnost. i Primenen., 9:1 (1964),  72–78  mathnet  mathscinet  zmath; Theory Probab. Appl., 9:1 (1964), 65–71

2004
6. S. R. S. Varadhan, A. D. Venttsel', E. B. Dynkin, S. A. Molchanov, S. P. Novikov, Ya. G. Sinai, I. M. Sonin, D. Struk, “Mark Iosifovich Freidlin”, Uspekhi Mat. Nauk, 59:3(357) (2004),  185–188  mathnet  mathscinet  zmath; Russian Math. Surveys, 59:3 (2004), 593–597  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019